Facebook Pixel

took plan b heavy bleeding now?

By September 24, 2012 - 11:32am
Rate This

Long story short, had sex last weekend, just got over my normal period, forgot my tampon was still inside when we did it. He pulled out in time before ya know. Took plan b the next morning, felt weak and cramps, few days later I have been bleeding heavily. What is this?

Add a Comment2 Comments

HERWriter Guide

Hi Tristan.12

Thanks for your post - this kind of bleeding is a common side effect of taking plan b.

Your next period may be irregular as a result - another side effect. Plan B is about 92% effective so your risk of pregnancy is low. If you are concerned if your next period is late you can take a pregnancy test 14+ days after having unprotected sex.



September 24, 2012 - 1:30pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!